MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS LOOP; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS LOOP; STENT, URETERAL
Model Number M0061552310
Medical Device Problem Codes Difficult to Remove (1528); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device code: (b)(4).Medical device code: (b)(4).The device has not been received for analysis.Upon receipt and completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a polaris loop ureteral stent was implanted during an ureteroscopic lithotripsy procedure performed on (b)(6) 2022.The patient was stented with a polaris loop ureteral stent 6x22cm and for around one month, a removal procedure was performed on (b)(6) 2022.During procedure, when the physician attempted to removed the implanted polaris loop ureteral stent, it was found that the coil part migrated to the patient's ureteric office.They were unable to remove the migrated coil with forceps, therefore the physician inserted cystoscope in order to view and was able to removed the migrated coil successfully.The patient's condition at the conclusion of the procedure was reported to be as "patient does not feel any unusual pain".The device has not been returned for analysis.No further information has been obtained despite good faith efforts.

Brand Name
POLARIS LOOP
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key13981930
Report Number3005099803-2022-01545
Device Sequence Number12273023
Product Code FAD
UDI-Device Identifier08714729421078
UDI-Public08714729421078
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K030503
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberM0061552310
Device Catalogue Number155-231
Device Lot Number0027411089
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2022
Initial Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale